# SDR AALA202203031918

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737*
- Aircraft serial: 30095
- Aircraft time: 60,104 hours, 24,837 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR IS DIFFICULT TO OPEN OR CLOSE. CLEANED AND LUBRICATED DOOR HINGE.
